MathSciNet Relay Station
MathSciNet bibliographic data
MR572303 (81f:28021) 28D10
Nghiêm Đặng Ngọc On the integrability of the maximal ergodic function. Proc. Amer. Math. Soc. 79 (1980), no. 4, 565–570.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement